# SDR UIEA2017120302342

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,717 hours, 37,915 cycles
- Engine: Ge CF680A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RIGHT ENGINE FUEL FILT EICAS MESSAGE AT HIGH THRUST SETTINGS ( ACCOMPLISHED FIM 73-11 F/T 804. FOUND CONTAMINATION ON FILTER ELEMENT (NO METAL) REMOVED AND REPLACED FILTER ELEMENT IAW AMM 73-11-02. PERFORMED OPS OF DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-00. SWITCH OPS CHECK GOOD. GROUND RUN ENGINE IAW AMM 71-20-00. LEAK AND OPS CK GOOD   )
